# SDR 2002UALA00967

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 30,140 hours, 22,865 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Shorted
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AIRCRAFT HAD APU FIRE INDICATION ON FINAL APPROACH.  INSPECTED APU OVERHEAT DETECTION SYSTEM AND FOUND APU TAILPIPE OVERHEAT DETECTOR LOOP SHORTED.  ALL OTHER LOOPS CHECKED OK.  REPLACED APU OVERHEAT DETECTOR LOOP.  APU FIRE DETECTION SYSTEM WAS RESTORED TO NORMAL CONDITION.
